BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2008 >
Volume 34, Number 1 >

Please use this identifier to cite or link to this item:

Title: Spectral Shift Function for the Perturbations of Schrödinger Operators at High Energy
Authors: Assel, Rachid
Dimassi, Mouez
Keywords: High Energy
Asymptotic Expansions
Spectral Shift Function
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 34, No 1, (2008), 253p-266p
Abstract: We give a complete pointwise asymptotic expansion for the Spectral Shift Function for Schrödinger operators that are perturbations of the Laplacian on Rn with slowly decaying potentials.
Description: 2000 Mathematics Subject Classification: 35P20, 35J10, 35Q40.
ISSN: 1310-6600
Appears in Collections:Volume 34, Number 1

Files in This Item:

File Description SizeFormat
2008-253-266.pdf452.55 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License